# SDR DALA2024053105715

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 93,225 hours, 43,279 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Arced
- Location: L1 Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 0673 -SMKE- BEFORE DEPARTURE L1 WINDOW HEAT TERMINAL CONNECTION ARCED AND SMOKED. CORRECTIVE ACTION: REPLACED WINDOW HEAT HARNESS. (5958138)
